# SDR FDEA201001060024

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10155
- Condition: Corroded
- Location: Bs 1480 S25-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME STA 1480 HAS CORROSION FROM S-27R TO S-25R.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 3; L=.025",W=.025",D=.012", AT BS 1480, S25R-27R.   FABRICATED REPAIR PARTS ON TRAVELER`S T10/829999, T10/814679, T10/829945. INSTALLED NEW FRAME SECTION AND REPAIR PARTS IAW SRM 53-00-07, FIG.201, DETAIL 2, AND SRM 51-40-02, AT BS 1480, S25R-27R. -MAJOR REPAIR.
